# SDR SCNA20190907173

- Difficulty date: September 10, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 58,161 hours, 30,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB LOCATED AT EMPENAGE STATION 1040 HAS A .6 INCH LONG CRACK AT THE MOST LEFT LIGHTENING HOLE. DRILLED A .128" DIA STOP HOLE AT END OF CRACK. OPEN HOLE NDT ACCOMPLISHED AND NO CRACK BEYOND STOP DRILL HOLE. REMOVED DAMAGE FROM INTERCOSTAL WEB IAW SRM 53-00-04-1A-1. HFEC PERFORMED, NO DEFECTS NOTED. REMOVED FLOORBOARD ASSY AT STA 1040 FOR INTERCOSTAL WEB ACCESS. FABRICATED NEW CLIP FROM 2024T3 .063" MATERIAL PER DRAWING. FABRICATED REPAIR DOUBLER OUT OF .063 2024 T3. INSTALLED DOUBLER AND CLIP. INSTALLED FLOORBOARD. FABRICATED REPAIR DOUBLER FROM 2024T3 .063. INSTALLED DOUBLER AND CLIP IAW REPAIR SKETCH. INSTALLED FLOORBOARD ASSY.
